# SDR DL757101246

- Difficulty date: January 6, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 45,328 hours, 21,739 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3111
- Condition: Damaged
- Location: Bs 1340 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/CROWN SKIN STA 1340, STR 3R REPAIR IAW ERA 090306-14C/W ERA 090306-14. ORIGINAL DIFFICULTY DATE: 5-27-2004
